# SDR HNAA2021081000380

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869338 - SSI 52-21-06 CORROSION ON PASSENGER RH CABIN ESCAPE HATCH LOWER PROFILE  ....  REMOVED AND INSTALLED SERVICEABLE R/ H CABIN ESCAPE HATCH LOWER FRAME AROUND LOWER STOP IAW EMB 145 SRM 51-40-02 SRM 51-20-03 SRM 51-40-09.
